Bulletin of the American Mathematical Society

On a nontrivial higher extension of representable abelian sheaves

Lawrence S. Breen

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1249-1253.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Breen, Lawrence S. On a nontrivial higher extension of representable abelian sheaves. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1249--1253. https://projecteuclid.org/euclid.bams/1183530904

Export citation


  • 1. M. Artin, Grothendieck topologies, Mimeographed notes, Harvard University, Cambridge, Mass., 1962.
  • 2. L. Breen, Extensions of abelian sheaves and Eilenherg-MacLane algebras, Thesis, Columbia University, New York, N. Y., 1969.
  • 3. M. Demazure and A. Grothendieck, Schémas en groupes, Mimeographed notes, Séminaire de Géométrie Algébrique, Inst. Hautes Études Sci., Paris, 1963.
  • 4. S. Eilenberg and S. MacLane, Cohomology theory of Abelian groups and homotopy theory. II, Proc. Nat. Acad. Sci. U.S.A. 36 (1950), 657-663.
  • 5. S. Eilenberg and S. MacLane, On the groups H(II, n). I, II, Ann. of Math. (2) 58 (1953), 55-106; (2) 60 (1954), 49-139.
  • 6. R. Godement, Topologie algébrique et théorie des faisceaux. Actualités Sci. Indust., no. 1252, Hermann, Paris, 1964.
  • 7. A. Grothendieck, Le groupe de Brauer. III, Mimeographed notes, Reprint., North-Holland, Amsterdam, 1969.
  • 8. F. Oort, Commutative group schemes, Lecture Notes in Math. no. 15, Springer-Verlag, Berlin, 1966.
  • 9. J.-P. Serre, Groupes algébriques et corps de classes, Actualités Sci. Indust., no. 1264, Hermann, Paris, 1959.